# SDR RAIA2019082219002

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 41-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDEWALL SEAT TRACK HAS LIGHT CORROSION FROM FRAME 41 THRU 50-          R/R SEAT TRACKS WITH LIGHT CORROSION IN MAIN CABIN SIDEWALL FROM FRAME 41 THRU 50.
